MAUDE Adverse Event Report: BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE +3; HIP PROSTHESIS

BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE +3; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: cer bioloxd option hd 36mm catalog #: 650-1057 lot #: 282670, medical product: g7 pps ltd acet shell 58g catalog #: 010000666 lot #: 3509228, medical product: tprlc 133 mp type1 pps ho 14.0 catalog #: 51-107140 lot #: 3652997, medical product: g7 neutral e1 liner 36mm g catalog #: 010000859 lot #: 3776796.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00805.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent right total hip arthroplasty.Subsequently the patient was revised due to unknown reasons.During the surgery, all components were removed and replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h6, h10 reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CER OPTION TYPE 1 TPR SLEVE +3
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9165248
Report Number3002806535-2019-00806
Device Sequence Number19523811
Product Code LZO
UDI-Device Identifier00880304521964
UDI-Public00880304521964
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2026
Device Model NumberN/A
Device Catalogue Number650-1067
Device Lot Number562710
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;